# SDR 2008FA0000472

- Difficulty date: June 6, 2008
- Submitted: July 21, 2008
- Operation: General aviation
- Aircraft: N745AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32718
- Engine: Ge GE9094B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 10,838 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE RT ENGINE WAS DETECTED WITH DAMAGES.  MAINT PERFORMED BOROSCOPIC INSPECTION, DETECTING DAMAGES OUT OF LIMITS, SO RT ENGINE WAS REPLACED AND TESTED IAW MM 71-00-02 AND 71-00-00, ALL CORRECT.  (K)
